Alert archive / New Mexico / Flash Flood Warnings in 2018
Flash Flood Warning 15, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jun 13, 2018, 4:32 PM MDT for Colfax County, New Mexico. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2018, 4:32 PM MDT (22:32 UTC)
- Expired
- Jun 13, 2018, 6:30 PM MDT
- In force
- 118 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Colfax County, NM
The radar
The Albuquerque radar (KABX), 224 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4254 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
549
WGUS55 KABQ 132232
FFWABQ
NMC007-140030-
/O.NEW.KABQ.FF.W.0015.180613T2232Z-180614T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
432 PM MDT WED JUN 13 2018
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
West central Colfax County in northeastern New Mexico...
* Until 630 PM MDT.
* At 428 PM MDT, Doppler radar indicated mostly light rain around
the Ute Park Fire. However, strong thunderstorms continue to
develop over the higher terrain late this afternoon and move east
toward the warned area. The threat for flash flooding will
continue through 630 pm.
This will impact the Ute Park fire burn scar including but not
limited to Highway 64 from Ute Park to Cimarron and the Cimarron
River. Areas north of Highway 64 that will be impacted include State
Road 204, South Ponil Creek, and Turkey Creek. Areas south of
Highway 64 that may be impacted include Webster and Cimarroncito
Reservoirs, Vaca Pond and Deer Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Runoff from rainfall will cause elevated water levels within
vulnerable drainages in and downstream of the Ute Park fire burn
area.
&&
LAT...LON 3651 10514 3658 10512 3661 10501 3658 10490
3647 10480 3645 10488 3646 10505
$$
Guyer2 follow-up statements
919
WGUS75 KABQ 132322
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
522 PM MDT WED JUN 13 2018
NMC007-140030-
/O.CON.KABQ.FF.W.0015.000000T0000Z-180614T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax-
522 PM MDT WED JUN 13 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
WEST CENTRAL COLFAX COUNTY...
At 519 PM MDT, Doppler radar indicated mostly light to moderate
rainfall across the Ute Park Fire. The threat for flash flooding
will however continue.
This will impact the Ute Park fire burn scar including but not
limited to Highway 64 from Ute Park to Cimarron and the Cimarron
River. Areas north of Highway 64 that will be impacted include State
Road 204, South Ponil Creek, and Turkey Creek. Areas south of
Highway 64 that may be impacted include Webster and Cimarroncito
Reservoirs, Vaca Pond and Deer Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Runoff from rainfall will cause elevated water levels within
vulnerable drainages in and downstream of the Ute Park fire burn
area.
&&
LAT...LON 3651 10514 3658 10512 3661 10501 3658 10490
3647 10480 3645 10488 3646 10505
$$
Guyer341
WGUS75 KABQ 140027
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
627 PM MDT WED JUN 13 2018
NMC007-140034-
/O.EXP.KABQ.FF.W.0015.000000T0000Z-180614T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax-
627 PM MDT WED JUN 13 2018
...THE FLASH FLOOD WARNING FOR WEST CENTRAL COLFAX COUNTY WILL EXPIRE
AT 630 PM MDT...
Thunderstorms with potential for brief heavy rainfall have moved
away from the area, in particular the Ute Park burn scar. While a
few light showers may persist before sunset, thunderstorms with
heavy rainfall which could lead to flash flooding are no longer
expected to pose a threat this evening.
LAT...LON 3651 10514 3658 10512 3661 10501 3658 10490
3647 10480 3645 10488 3646 10505
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 2:51 PM MDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 13, 2:51 PM MDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 251 PM MDT Wed Jun 13 2018 .SYNOPSIS... Moisture has begun increasing over New Mexico today as evidenced by increasing coverage of showers and thunderstorms. The area of high pressure responsible for the recent heat over New Mexico will move east and allow deeper moisture to surge northward into the state. The coverage of showers and storms will continue increasing through Thursday and Friday with the focus shifting into central and western New Mexico. The remnants of Hurricane Bud will slide north across the area Saturday with the potential for moderate to heavy rainfall over a large area of the state. Temperatures will be below normal with all the clouds and moisture. Drier conditions are likely for central and western New Mexico Sunday and Monday while the focus for storms shifts into the eastern plains. Another potential big increase in moisture is possible by Tuesday. && .DISCUSSION... The latest forecast package unfortunately does not offer a whole lot of improvement in confidence regarding the coverage of the heaviest rainfall Saturday and Saturday night. The highest confidence for an area of significant rainfall at this time is along and west of the Cont Divide. But first, low level southeasterly flow has forced moisture west to the Rio Grande Valley today and storms have already fired up over the higher terrain. The latest hi-res and near-term model guidance continues to show a convective cluster over northeastern NM where there is a marginal risk of severe storms. Any storms within central and western NM will produce strong outflow winds and dry lightning. The upper high center is still shown to shift eastward into a ridge axis Thursday and Friday while the remnant circulation of Hurricane Bud lifts northward along the Baja region. Guidance still shows a western extension of the ridge axis over eastern New Mexico during this period. Moisture will trend deeper each day along the western periphery of the high with the focus of showers and storms along and west of the central mountain chain. Any storms during this period will have the potential to produce flash flooding on recent burn scars since PW values will rise to near record levels. The focus continues to be Saturday and Saturday night with regard to nailing down the timing and coverage of the heaviest precipitation. There is a lot of disagreement on the details from 12Z models on the heaviest QPF. Nonetheless, it still appears the entire forecast area will pick up wetting rainfall and PoPs are quite high for Saturday. The 12Z GFS threw a wrench into confidence as it squeezes out the bulk of the QPF over the Mogollon Rim and the northwest mountains of NM. The NAM is also much faster with the remnant circulation and focuses all the QPF west of the central mt chain Saturday with very little coverage Saturday night. There are also indications an area of heavy rainfall will move through the southeast plains Saturday night. All in all, the biggest concern that will need watching is burn scar flash flooding. The second focus becomes the period beyond Sunday as drier air works in from the west and remnant low level moisture lingers over the area. At this time the most likely focus will be over eastern NM Sunday and Monday while the west attempts to dry out and heats up again. The next surge of moisture is on the horizon starting Tuesday as a potent back door front surges southwest through the state. Guyer && .FIRE WEATHER... Better low level moisture than expected pushed into central areas with congealed TX thunderstorm outflows last night. As a result, scattered to isolated showers and thunderstorms are expected mainly east of the continental divide this evening. Most of the scattered activity will be along and east of the central mountain chain, where most of the wetting precipitation is expected. There will be a mix of wet and dry convection farther west this evening with erratic wind gusts to 50 mph possible. The center of anticyclonic circulation aloft will shift east of NM by Thursday evening as an upper level trough deepens on the west coast This will allow better moisture to flow northward into the state each day through Saturday with increasing coverage of wetting showers and thunderstorms. PWATs are forecast to vary around 0.75-1 inch Thursday and Friday, and temperatures will cool with all the moisture in place, so wetting thunderstorms are expected. Some storms will be capable of locally heavy rainfall with a risk of flash flooding in and below recent burn scars. The remnants of former Hurricane Bud are forecast to move northward along the AZ/NM border on Saturday, before ejecting northeastward across CO on Saturday night. Though the heaviest rain is forecast west of the Rio Grande to the AZ border (and especially along the continental divide), areas of locally heavy rainfall may be found as far east as the eastern plains. Potentially heavy wetting rains could linger into Saturday night across northern and eastern areas. Rain amounts during the latter half of the week should generally vary around 0.75-1.25 inches across western areas, with amounts ranging from 0.25-0.75 of an inch farther east, except around 0.10- 0.25 along NM's eastern border. Locally heavier amounts of a few inches will be possible, especially in the southwest mountains. Most of that precipitation should come Saturday, which will be a high risk day for burn scar flash flooding. In the wake of Bud's remnants, drier air will filter over the state from the west with a significant downtick in convection Sunday and again Monday (west of the central mountain chain). Recycled moisture should allow mainly isolated showers and thunderstorms to redevelop in the west Sunday, while better moisture lingers in the east with scattered to isolated convection. On Monday, areas along and east of the central mountain chain will be favored for scattered to isolated storms as a low pressure system over the NW US begins to draw a moist low level return flow into the state. Beyond Monday models diverge on the position of the upper low over the western US with the ECMWF and Canadian Models sinking it southward over the Great Basin, and the operational GFS run shifting it eastward over the northern Rockies. The GFS operational run is an outlier compared to other models in the GFS ensemble, which tend to favor an upper level low position more in alignment with the Canadian and ECMWF. Thus, it looks like the moist southeasterly return flow will probably continue Tuesday through the middle of the coming work weak with the potential for record high PWATs and widespread wetting rainfall. This all hinges on today's operational run of the GFS being mistaken. 44 && .AVIATION... 18Z TAF CYCLE Scattered to isolated showers and thunderstorms will favor the central mountain chain and adjacent east slope locations this afternoon and evening, as well as the northeast plains. Isolated cells will be possible as far west as the northwest mountains, west central mountains and the southwest mountains. Some of this activity will drift southeastward onto the east central plains tonight. Dry and hybrid wet/dry microbursts are expected west of the central mountain chain, and wetter microbursts along and east of the central mountain chain, with erratic wind gusts up to 45 kt. A few cells across the northeast could turn severe with large hail and wind gusts to 50 kt. Convection will become more widespread each day through the end of the week. 44 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 60 93 59 89 / 10 10 20 10 Dulce........................... 52 87 51 86 / 10 10 30 20 Cuba............................ 58 87 57 84 / 10 20 30 20 Gallup.......................... 53 90 52 84 / 5 20 20 30 El Morro........................ 55 84 54 79 / 10 30 30 40 Grants.......................... 55 88 54 84 / 10 30 30 30 Quemado......................... 56 85 55 80 / 10 40 30 40 Glenwood........................ 65 96 65 90 / 10 20 20 20 Chama........................... 46 81 45 80 / 10 20 20 20 Los Alamos...................... 64 84 62 83 / 10 40 30 20 Pecos........................... 59 85 58 83 / 20 20 30 20 Cerro/Questa.................... 55 83 55 82 / 20 30 20 20 Red River....................... 48 73 48 72 / 20 30 30 30 Angel Fire...................... 42 78 42 76 / 30 20 30 20 Taos............................ 55 87 54 86 / 20 20 20 20 Mora............................ 52 81 51 81 / 30 30 30 20 Espanola........................ 62 91 60 89 / 10 20 20 10 Santa Fe........................ 64 86 62 84 / 20 20 30 20 Santa Fe Airport................ 62 90 61 88 / 10 10 20 10 Albuquerque Foothills........... 65 92 64 89 / 10 10 20 10 Albuquerque Heights............. 67 93 66 90 / 10 10 20 10 Albuquerque Valley.............. 66 95 65 92 / 10 10 20 10 Albuquerque West Mesa........... 66 94 64 91 / 10 10 20 10 Los Lunas....................... 64 95 63 92 / 10 10 20 10 Rio Rancho...................... 66 93 64 91 / 10 10 20 10 Socorro......................... 67 95 66 93 / 10 10 20 10 Sandia Park/Cedar Crest......... 61 86 61 84 / 20 20 30 20 Tijeras......................... 61 88 60 86 / 10 10 30 20 Moriarty/Estancia............... 56 90 56 88 / 20 20 20 20 Clines Corners.................. 58 86 57 85 / 30 30 30 20 Gran Quivira.................... 60 88 59 86 / 20 20 30 20 Carrizozo....................... 64 89 64 88 / 20 20 20 20 Ruidoso......................... 59 81 58 81 / 20 30 20 20 Capulin......................... 56 86 56 85 / 30 30 20 10 Raton........................... 54 89 54 89 / 30 20 20 10 Springer........................ 54 90 55 90 / 30 20 20 10 Las Vegas....................... 55 85 54 85 / 20 30 30 10 Clayton......................... 62 91 62 91 / 30 5 20 0 Roy............................. 59 88 59 88 / 30 30 20 5 Conchas......................... 67 95 66 95 / 30 10 20 0 Santa Rosa...................... 65 93 64 93 / 20 10 20 0 Tucumcari....................... 68 96 68 96 / 30 0 10 0 Clovis.......................... 64 91 63 91 / 30 0 5 0 Portales........................ 65 92 64 92 / 30 0 5 0 Fort Sumner..................... 66 94 65 94 / 30 0 10 0 Roswell......................... 69 96 68 96 / 10 0 5 0 Picacho......................... 64 89 63 89 / 10 10 10 5 Elk............................. 60 85 60 85 / 10 10 10 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 13, 2:59 AM MDT, 13 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 259 AM MDT Wed Jun 13 2018 NMZ501>540-141130- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 259 AM MDT Wed Jun 13 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a marginal risk of severe thunderstorms over far northeast New Mexico this afternoon and evening, where large hail and damaging winds are possible. Elsewhere, isolated thunderstorms are possible from the southwest mountains northeast through Socorro County to the central highlands and southern Sangre de Cristo mountains. Some of these storms will be dry with gusty outflow winds and little rainfall. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Deep sub-tropical moisture from what is now Category 1 Hurricane Bud will increase chances for daily rounds of afternoon thunderstorms beginning Friday night and persisting through Saturday night. Main hazards from numerous showers and thunderstorms will be frequent lightning, strong and gusty winds, heavy downpours and flash flooding. Recent burned areas, especially the Buzzard Fire and the Bluewater/Diener Canyon scars will be especially susceptible to flash floods and debris flows late Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 33
In the hours before
Special weather statement, Jun 13, 1:50 PM MDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
150 PM MDT WED JUN 13 2018
NMZ513-515-527-132015-
East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson
Mesa-Northern Sangre de Cristos above 9500 feet/Red River-
150 PM MDT WED JUN 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TAOS AND
NORTHWESTERN COLFAX COUNTIES UNTIL 215 PM MDT...
At 149 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles east of Amalia, or 28 miles northeast of Questa, moving south
at 10 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Vermejo Park.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3699 10502 3689 10491 3677 10522 3699 10530
3700 10527
TIME...MOT...LOC 1949Z 340DEG 7KT 3695 10517
34Special weather statement, Jun 13, 2:53 PM MDT, 1 hour 39 minutes before
Special Weather Statement National Weather Service Albuquerque NM 253 PM MDT WED JUN 13 2018 NMZ513-515-527-132130- East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa-Northern Sangre de Cristos above 9500 feet/Red River- 253 PM MDT WED JUN 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TAOS AND NORTHWESTERN COLFAX COUNTIES UNTIL 330 PM MDT... At 253 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles northeast of Elizabethtown, or 25 miles east of Questa, moving east at 25 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Vermejo Park. If threatening weather approaches your area, take shelter in a sturdy building. && LAT...LON 3677 10528 3693 10520 3689 10485 3667 10499 TIME...MOT...LOC 2053Z 289DEG 21KT 3682 10515 34
Local storm report, Jun 13, 3:20 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT WED JUN 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL CAPULIN 36.74N 103.99W
06/12/2018 M1.00 INCH UNION NM CO-OP OBSERVER
&&
EVENT NUMBER ABQ201800691
TRMSpecial weather statement, Jun 13, 3:26 PM MDT, 1 hour 6 minutes before
Special Weather Statement National Weather Service Albuquerque NM 326 PM MDT WED JUN 13 2018 NMZ507-508-519-520-524-132200- Southwest Mountains-West Central Highlands-South Central Highlands-Lower Rio Grande Valley-Middle Rio Grande Valley/Albuquerque Metro Area- 326 PM MDT WED JUN 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VALENCIA AND CENTRAL SOCORRO COUNTIES UNTIL 400 PM MDT... At 324 PM MDT, Doppler radar was tracking thunderstorms along the Interstate 25 corridor extending from near Jarales to 14 miles southwest of Bosque Del Apache Refuge. Movement was northeast at 20 mph. Wind gusts up to 55 mph will be possible with these storms. Locations impacted include... Socorro, Belen, Veguita, San Acacia, Jarales, Lemitar, Casa Colorada, Rio Communities, Bernardo and Bosque Del Apache Refuge. This includes Interstate 25 between Mile Markers 109 and 191. Blowing dust associated with strong thunderstorm winds can reduce visibilities below one quarter mile at times. && LAT...LON 3465 10661 3354 10677 3355 10718 3465 10704 TIME...MOT...LOC 2124Z 246DEG 21KT 3459 10686 3362 10702 Guyer
Special weather statement, Jun 13, 3:56 PM MDT, 36 minutes before
Special Weather Statement National Weather Service Albuquerque NM 356 PM MDT WED JUN 13 2018 NMZ512-515-132215- East Slopes Sangre de Cristo Mountains-West Slopes Sangre de Cristo Mountains- 356 PM MDT WED JUN 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TAOS...NORTHWESTERN MORA AND SOUTHWESTERN COLFAX COUNTIES UNTIL 415 PM MDT... At 356 PM MDT, Doppler radar was tracking a strong thunderstorm near Chacon, or 16 miles north of Mora, moving east at 5 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Frequent and dangerous cloud to ground lightning will also be possible with this storm. Locations impacted include... Coyote Creek State Park, Chacon, Black Lake, Guadalupita and El Turquillo. && LAT...LON 3613 10546 3632 10542 3635 10516 3605 10523 TIME...MOT...LOC 2156Z 274DEG 6KT 3622 10533 Guyer
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:19 PM MDT | Special Weather Statement | ABQ | Union | 26 min |
| Jun 12, 7:07 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| Jun 13, 1:50 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jun 13, 2:30 PM MDT | Flash Flood Warning | ABQ | Colfax | 2 hr |
| Jun 13, 2:53 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Jun 13, 2:59 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 18 min |
| Jun 13, 3:26 PM MDT | Special Weather Statement | ABQ | Socorro | 34 min |
| Jun 13, 3:56 PM MDT | Special Weather Statement | ABQ | Mora | 19 min |
| Jun 13, 4:03 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora, Taos | 27 min |
| Jun 13, 4:35 PM MDT | Special Weather Statement | ABQ | Los Alamos | 25 min |
| Jun 13, 4:37 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 38 min |
| Jun 13, 4:51 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe | 84 min |
| Jun 13, 5:00 PM MDT | Special Weather Statement | ABQ | Torrance | 15 min |
| Jun 13, 5:31 PM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
Nearby
Flash Flood Warnings in New Mexico, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.